Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/85777
Type: Artigo de periódico
Title: Influence Diagnostics For Grubbs's Model With Asymmetric Heavy-tailed Distributions
Author: Zeller C.B.
Lachos V.H.
Labra F.V.
Abstract: Grubbs's model (Grubbs, Encycl Stat Sci 3:42-549, 1983) is used for comparing several measuring devices, and it is common to assume that the random terms have a normal (or symmetric) distribution. In this paper, we discuss the extension of this model to the class of scale mixtures of skew-normal distributions. Our results provide a useful generalization of the symmetric Grubbs's model (Osorio et al., Comput Stat Data Anal, 53:1249-1263, 2009) and the asymmetric skew-normal model (Montenegro et al., Stat Pap 51:701-715, 2010). We discuss the EM algorithm for parameter estimation and the local influence method (Cook, J Royal Stat Soc Ser B, 48:133-169, 1986) for assessing the robustness of these parameter estimates under some usual perturbation schemes. The results and methods developed in this paper are illustrated with a numerical example. © 2013 Springer-Verlag Berlin Heidelberg.
Editor: Springer New York LLC
Rights: fechado
Identifier DOI: 10.1007/s00362-013-0519-9
Address: http://www.scopus.com/inward/record.url?eid=2-s2.0-84903881577&partnerID=40&md5=880f57d3bb1cbe0616debdcc4ee7291e
Date Issue: 2014
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84903881577.pdf458.34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.